MAUDE Adverse Event Report: TRICE MEDICAL, INC. SEG-WAY ECTR-D; ECTR-D KIT OF DISPOSABLE SURGICAL INSTRUMENTS

TRICE MEDICAL, INC. SEG-WAY ECTR-D; ECTR-D KIT OF DISPOSABLE SURGICAL INSTRUMENTS
Model Number T400-023
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user reported that there was a red deposit on the side of a pair of scissors inside the disposable kit of instruments.
 
Additional Manufacturer Narrative
The device has been returned to us, but the investigation has not yet been completed.A follow-up report shall be filed when new information is available.There was no patient involvement or impact on the user.
 
Additional Manufacturer Narrative
The device was returned and evaluated.A red deposit was present on the side of the scissors.It was adhered to the metal surface.It appeared epoxy-like with a slightly clumping or bead-like contour.It did not readily detach from the metal.Samples were sent for outside laboratory testing.Testing confirmed that there was no hemoglobin in the material, and thus it was not a deposit of blood on the part.Testing was inconclusive in identifying the exact substance.It was concluded that the contaminant was deposited on the part during its manufacturing processes.We collaborated with the vendor for the instruments and the packaging contract manufacturer to prevent a recurrence of the issue.We subsequently discontinued distributing the instrument our ectrd kits.We apologize for the delay in reporting the follow-up results for this incident report.External laboratory test results and investigations took an extended period of time.And the filing was inadvertently delayed.

Brand Name
SEG-WAY ECTR-D
Common Device Name
ECTR-D KIT OF DISPOSABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
TRICE MEDICAL, INC.
40 general warren blvd.
suite 100
malvern PA 19355
Manufacturer (Section G)
TRICE MEDICAL, INC.
40 general warren blvd.
suite 100
malvern PA 19355
Manufacturer Contact
david vancelette
40 general warren blvd
suite 100
malvern, PA 19355
9492388220
MDR Report Key16519210
Report Number3010760216-2023-00001
Device Sequence Number3353661
Product Code KDD
UDI-Device Identifier00857356008156
UDI-Public(01)00857356008156(17)241031(10)2210039701
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
NA#S-P#NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberT400-023
Device Catalogue NumberT400-023
Device Lot Number2210039701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date03/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown